# SDR CA000427001

- Difficulty date: April 8, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,861 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSA10AD1
- Condition: Failed
- Location: Fuel Inj Servo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

(CAN) FCU REQUIRED INTERNAL FUEL FLOW ADJUSTMENTS.
